Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 53, Number 3 (2001), 337-367.
Principal bundles over projective manifolds with parabolic structure over a divisor
Principal $G$-bundles with parabolic structure over a normal crossing divisor are defined along the line of the interpretation of the usual principal $G$-bundles as functors from the category of representations, of the structure group $G$, into the category of vector bundles, satisfying certain axioms. Various results on principal bundles are extended to the more general context of principal bundles with parabolic structures, and also to parabolic $G$-bundles with Higgs structure. A simple construction of the moduli space of parabolic semistable $G$-bundles over a curve is given, where $G$ is a semisimple linear algebraic group over $C$.
Tohoku Math. J. (2), Volume 53, Number 3 (2001), 337-367.
First available in Project Euclid: 3 May 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx] 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]
Balaji, Vikraman; Biswas, Indranil; Nagaraj, Donihakkalu S. Principal bundles over projective manifolds with parabolic structure over a divisor. Tohoku Math. J. (2) 53 (2001), no. 3, 337--367. doi:10.2748/tmj/1178207416. https://projecteuclid.org/euclid.tmj/1178207416